Loading...

Paracetamol 24 Tablets Soluble

In stock
SKU
103850
£8.50
Paracetamol Soluble Tablets provide fast, effective relief of conditions including headaches and migraines as well as helps to lower temperature in colds, flu, backache, muscular aches, arthritis and toothache.

Product Information

Paracetamol Soluble Tablets contains the same active ingredient as Panadol soluble tablets. They offer relief of pain and discomfort associated with period pain, cold & flu, backache, muscular aches, arthritis and toothache. How can you sell this item for so much less than my local chemist? We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Panadol soluble tablets. Panadols active ingredient is 500mg Paracetamol which actually provides the desired effects. Does your medication give me the same effect as the branded version? Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising. The key is the active ingredient - the chemical that actually treats the symptom. Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.
More Information
Brand Zentiva
Product Types P
Write Your Own Review
You're reviewing:Paracetamol 24 Tablets Soluble
Your Rating

You may also like